# SDR ASAA2015092513205

- Difficulty date: September 25, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 25,474 hours, 7,655 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DATALINK FULL MESSAGE DISPLAYED ON CDU. GROUNDED - YES. CAPACITY OF TEMPORARY DATA BASE EXCEEDED. DELETE UNNECESSARY TEMPORARY WPTS, NAVAIDS OR AIRPORTS FROM DATA BASE IF THIS ALERT APPEARS REF SDS 34-61-00-044. FLIGHT COMPLETE, TEMP DATA BASE CLEARED.
